# SDR HNAA2012071000845

- Difficulty date: July 10, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 67,315 hours, 76,575 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Part serial: 31909
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BAG BAY SMOKE WARNING LIGHT ILLUMINATED CONTINUOSLY. NO SMOKE IN BAG BAY (DOOR OPEN WITH LIGHT ON).  R & R NR 2 BAG BAY SMOKE DETECTOR IAW MM 27-12-01.  OPS CHECKED GOOD.  CLEARED MEL.
